MathSciNet Relay Station
MathSciNet bibliographic data
MR1855180 (2002g:91107) 91B60 (60J65)
Ramasubramanian, S. A subsidy-surplus model and the Skorokhod problem in an orthant. Math. Oper. Res. 25 (2000), no. 3, 509–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement